# SDR UPS05145730

- Difficulty date: November 7, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Part number: A5724228405100
- Condition: Cracked
- Location: Right Krueger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL REMOVED IN RIGHT KRUEGER FLAP BOX AREA.  INSTALLED ACCESS PANEL IN RIGHT KRUEGER FLAP BOX AREA PER 57000.
